# SDR 2006UALA01379

- Difficulty date: July 11, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 40,171 hours, 7,643 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 34C EEL LIGHT INOPERATIVE.  FOUND HARNESS NOT CONNECTED; PULLED APART.  RECONNECTED HARNESS TO LIGHTS ASSY, OPS CKD.  SYS OPS NORM, RTRND AC BACK TO NORM.  OK FOR SVC.
